Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymptotic solution for a pair of first order equations


Authors: S. D. Conte and W. C. Sangren
Journal: Proc. Amer. Math. Soc. 4 (1953), 696-702
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058059-0
MathSciNet review: 0058059
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Eigenfunction expansions, Oxford Press, 1946. MR 0019765 (8:458d)
  • [2] G. A. Bliss, A boundary value problem for a system of ordinary linear differential equations of the first order, Trans. Amer. Math. Soc. vol. 28 (1926) p. 561 ff. MR 1501366
  • [3] W. Hurwitz, An expansion theorem for a system of linear differential equations of the first order, Trans. Amer. Math. Soc. vol. 22 (1921) pp. 526-543. MR 1501184
  • [4] E. L. Ince, Ordinary differential equations, Dover Publications, 1926, pp. 271-273. MR 0010757 (6:65f)
  • [5] S. D. Conte and W. C. Sangren, An eigenfunction expansion associated with a pair of first order differential equations, Report, Oak Ridge National Laboratories, October 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058059-0
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society